Rough Statistically Convergent Double Sequences

Aytar S.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.983-985 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756307
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.983-985


In this paper, we define the concepts of rough statistical convergence and rough statistical Cauchy of a double sequence. Then we obtain a rough statistically Cauchy criterion for the real double sequences.